Neurofen

Showing all 8 results

Show:

Nurofen Cold & Flu Relief 200MG/5MG Tablets

Highlights:

The Dual-action formula works with your body to relieve aches and pains and help clear nasal congestion
Up to 8 hours of pain relief (refers to ibuprofen)
Relieve cold and flu symptoms fast

Note: This is a medicine, no prolonged use without medical advice, keep away from children, reading the package insert. Ask your doctor or pharmacist. In case of side effects, contact your doctor.

Nurofen Express Period Pain | 200MG Soft Capsules

Highlights:

Starts to get to work in 10 mins

Absorbed twice as fast as standard ibuprofen tablets

Up to 8 hours of pain relief with a 2 capsule dose

 

Note: This is a medicine, no prolonged use without medical advice, keep away from children, reading the package insert. Ask your doctor or pharmacist. In case of side effects, contact your doctor

Nurofen For Children Baby Teething | 100MG/5ML ORAL SUSPENSION

Highlights:

‘- Up to 8 hours of fever relief
– Starts to get to work in 15 minutes to relieve fever
– Free from artificial colours and flavors

Contains ibuprofen. For Pain & fever relief in children. Always read the label.

 

Note: This is a medicine, no prolonged use without medical advice, keep away from children, reading the package insert. Ask your doctor or pharmacist. In case of side effects, contact your doctor.

Nurofen For Children Cold, Pain And Fever – Orange 100MG/5ML Oral Suspension

Highlights:

‘- Up to 8 hours of relief
– Starts to get to work in 15 minutes to relieve fever
– Free from artificial colors and flavours

Note: This is a medicine, no prolonged use without medical advice, keep away from children, reading the package insert. Ask your doctor or pharmacist. In case of side effects, contact your doctor.

Nurofen For Children for Pain and Fever 100mg/5ml Oral Suspension

Highlights:

‘- Up to 8 hours of fever relief
– Starts to get to work in 15 minutes to relieve fever
– Free from artificial colors and flavors

Contains ibuprofen. For pain & fever relief in children. Always read the label.

Note: This is a medicine, no prolonged use without medical advice, keep away from children, reading the package insert. Ask your doctor or pharmacist. In case of side effects, contact your doctor.

£3.69 5% Off
Select options This product has multiple variants. The options may be chosen on the product page

Nurofen Long Lasting Pain Relief for Back Pain | 300MG Prolonged Release Capsules

Highlights:

Up to 12 hours long-lasting relief with a 2 capsule dose
Specifically designed to slowly release ibuprofen
Target the source of pain by blocking the enzymes that cause pain

Note: This is a medicine, no prolonged use without medical advice, keep away from children, reading the package insert. Ask your doctor or pharmacist. In case of side effects, contact your doctor.

£6.99
Select options This product has multiple variants. The options may be chosen on the product page

Nurofen Migraine Pain | 342mg Caplets

Highlights:

 Migraine sufferers know that it is important to act at the first sign of an attack to help provide relief.That’s why we provide Nurofen Migraine Pain.It contains Ibuprofen Lysine, which is quickly absorbed in the body.Provides relief from headache and migraine pain.

Note: This is a medicine, no prolonged use without medical advice, keep away from children, reading the package insert. Ask your doctor or pharmacist. In case of side effects, contact your doctor.

 

Nurofen Plus | 200mg IBUPROFEN, 12.8mg CODEINE TABLETS

Highlights:

When you need more from your painkiller in cases where the pain is not relieved by Aspirin, Ibuprofen, or Paracetamol alone
Dual-action pain relief

3 days use only. Can cause addiction

Note: This is a medicine, no prolonged use without medical advice, keep away from children, reading the package insert. Ask your doctor or pharmacist. In case of side effects, contact your doctor

Scroll To Top
Close
Close
Close

My Cart

Shopping cart is empty!

Continue Shopping